# SDR AALA202108133003

- Difficulty date: August 10, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N978NN
- Make and model: Boeing 737823
- Aircraft serial: 31226
- Aircraft time: 17,534 hours, 7,219 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: BACC18Z1R
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIRCUIT BREAKER FOR CABIN EMERGENCY LIGHTS FOUND BROKEN. REPLACED CIRCUIT BREAKER WITH NEW, OPS CHECK GOOD.
